# SDR 9512192285

- Difficulty date: August 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N285US
- Make and model: Boeing 727251
- Aircraft serial: 21324
- Engine: Pwa JT8D15A
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: ST104Z
- Condition: Malfunctioned
- Location: Nr 3 Engine
- Part time: 6,747 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

NR 3 ENGINE OIL PRESSURE INDICATION DROPPED TO ZERO ON TAKEOFF ROLL, TAKEOFF WAS ABORTED.  THE AIRCRAFT RETURNED TO THE GATE.  A REPLACEMENT OIL PRESSURE TRANSMITTER WAS INSTALLED.  SYSTEM OPERATION RETURNED TO NORMAL.  THE AIRCRAFT RESUMED REVENUE SERVICE.
